# SDR 86

- Difficulty date: May 5, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N12FQ
- Make and model: Doug MD-88
- Aircraft serial: 49766
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED CABIN FLOOR SUPPORT STRUCTURE FS 2092.0 RBL-11.
